# SDR UIEA2021010500011

- Difficulty date: January 5, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N407KZ
- Make and model: Boeing 747-4KZF
- Aircraft serial: 36134
- Aircraft time: 47,183 hours, 8,869 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 65B8324843
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

GEAR TILT ADVISORY AND STATUS MESSAGE.  REPLACED GEAR TILT HYDRAULIC LINE, IAW AMM 32-13-15-034-007 AND AMM 32-13-15-434-020.  OPERATIONS CHECK GOOD.
